MathSciNet Relay Station
MathSciNet bibliographic data
MR2078617 37K05 (35A30 35Q53)
Ibragimov, N. H.; Kolsrud, T. Lagrangian approach to evolution equations: symmetries and conservation laws. Nonlinear Dynam. 36 (2004), no. 1, 29–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement